Upper bounds to transport capacity of wireless networks

Aleksandar Jovičić, Pramod Viswanath, Sanjeev R. Kulkarni

Research output: Contribution to journalArticle

Abstract

We derive upper bounds on the transport capacity of wireless networks. The bounds obtained are solely dependent on the geographic locations and power constraints of the nodes. As a result of this derivation, we are able to conclude the optimality, in the sense of scaling of transport capacity with the number of nodes, of a multihop communication strategy for a class of network topologies.

Original languageEnglish (US)
Pages (from-to)2555-2565
Number of pages11
JournalIEEE Transactions on Information Theory
Volume50
Issue number11
DOIs
StatePublished - Nov 1 2004

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Upper bounds to transport capacity of wireless networks'. Together they form a unique fingerprint.

  • Cite this